... I took the morning after pill. ever since then I have been having two period one normal and then after a few days I would start dripping. what should I do?
Okay, if you are on birth control pills and you have been on them longer than 7 days, there is absolutely NO reason to take a "morning after pill" or emergency contraception. Birth control pills prevent ovulation-no egg=no baby. You dont ovulate when you are on the Pill-it is the primary way they work. Emergency contraceptives are NOT magic. They dont automatically just stop all possibility of pregnancy and they wont stop a pregnancy already in progress! All emergency contraceptives do is DELAY ovulation for a few days. Sperm only live a few days so if a woman is about to ovulate, taking something to delay it might prevent pregnancy. If she has already ovulated, it doesnt do anything. So tell me, WHY would you need to take something to DELAY ovulation when you DO NOT ovulate??? All you did in adding emergency contraception was expose yourself to a huge blast of hormones that you didnt need! You DO NOT NEED emergency contraceptives when you are on birth control pills and taking them correctly. If you take them every day at about the same time of day, they are 99.9% effective. You have a less than 1% chance for pregnancy. The only reason they tell you to use condoms with birth control pills is to prevent STD's, not for contraception! Unless you miss Pills or you are taking antibiotics, you dont need condoms! I dont know WHY you girls think that emergency contraception is the be all end all in birth control! They are not nearly as effective as your regular birth control pills, they are expensive and you dont need them. You threw a huge blast of hormones in your body on top of your own hormones and the Pills hormones so your body is confused now. Emergency contraception often causes a bleed about a week after you take them. It doesnt always happen for every woman and it doesnt indicate whether it worked or not. It will often delay your next period too. You'll likely have side effects like breast tenderness, bloating, cramping, nausea, headaches, dizziness, fluid retention (swelling in your hands and feet/ankles) from all the hormones. You will be fine in a cycle or two, just keep taking your birth control pills as they come in the pack no matter what your body is doing!! This is VERY important to get your cycle back on track!! You may bleed in unexpected times and you may not bleed when you are supposed to in the next month or two but keep taking your pill EXACTLY as it comes in the pack. DO NOT ALTER FOR ANY REASON!. If you miss two periods in a row, you should see your doctor but I think you will be fine in time. Next time DONT take emergency contraception-you DONT need it!! Your birth control pill, if you are taking it right, is ALL the protection from pregnancy that you need!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2015 • 1 answer
Plan B - About a month ago me and my boyfriend had sex for the first time (the day my period ended)?
Posted 27 Jun 2016 • 1 answer
Posted 9 Aug 2016 • 2 answers
Posted 12 Jan 2017 • 2 answers
Posted 23 Jul 2018 • 2 answers